# SDR ZZDA2009385

- Difficulty date: October 29, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ANGLE, STA 1022, LONG L29L TO L30, CORROSION.  ACCOMPLISHED ANGLE FRAME REPAIR PER B717 SRM 53-20-07.  SEE NR 3509 AND 3538.
